Are these signs of a hormone crash/testosterone deficiency?

Discussion in 'Steroid Forum' started by Demondosage, Jan 29, 2012.

  1. #1
    Demondosage

    Demondosage Well-Known Member

    I'm a prolonged user, having been on gear most of the time for the past 6 years, self prescribed HRT for past 2-3 yrs solid. I'm trying to come off everything to get a blood draw done and get a prescription now. I feel terrible, not just physically exhausted but mentally. I'm having a case of extreme anxiety and paranoia lately. I seriously dont feel right in my head. I am extremely irritable and snap really fast, I dont want people around me, and feel depressed 24/7. I know depression comes with testosterone deficiency, but can people experience extreme anxiety and paranoia from this? I have found myself wondering if my wife is cheating on me(even though I have no reason to) it's getting to the point we are fighting constantly and she says I've changed and she is "afraid to be around me" I have to wait 4 more days for my appointment to get my hormones checked. This feeling is awful, I'm to the point that I feel like I either need more test or some sort of anti depressant pills. I'm not one to look for a reason to blame something or exaggerate anything. I feel like a mental case now. Has anyone else been through this to this degree? Thank you for your input
     
  2. #2
    Michael Scally MD

    Michael Scally MD Doctor of Medicine

    Tan RS, Scally MC. Anabolic steroid-induced hypogonadism--towards a unified hypothesis of anabolic steroid action. Med Hypotheses 2009;72(6):723-8. Elsevier

    Anabolic steroid-induced hypogonadism (ASIH) is the functional incompetence of the testes with subnormal or impaired production of testosterone and/or spermatozoa due to administration of androgens or anabolic steroids. Anabolic-androgenic steroid (AAS), both prescription and nonprescription, use is a cause of ASIH. Current AAS use includes prescribing for wasting associated conditions. Nonprescription AAS use is also believed to lead to AAS dependency or addiction. Together these two uses account for more than four million males taking AAS in one form or another for a limited duration. While both of these uses deal with the effects of AAS administration they do not account for the period after AAS cessation. The signs and symptoms of ASIH directly impact the observation of an increase in muscle mass and muscle strength from AAS administration and also reflect what is believed to demonstrate AAS dependency. More significantly, AAS prescribing after cessation adds the comorbid condition of hypogonadism to their already existing chronic illness. ASIH is critical towards any future planned use of AAS or similar compound to effect positive changes in muscle mass and muscle strength as well as an understanding for what has been termed anabolic steroid dependency. The further understanding and treatments that mitigate or prevent ASIH could contribute to androgen therapies for wasting associated diseases and stopping nonprescription AAS use. This paper proposes a unified hypothesis that the net effects for anabolic steroid administration must necessarily include the period after their cessation or ASIH.
     
  3. #3
    Demondosage

    Demondosage Well-Known Member

    ok thanks, but that doesn't answer my question. Is anxiety and paranoia a symptom of a hormonal crash or low testosterone?
     
  4. #4
    Michael Scally MD

    Michael Scally MD Doctor of Medicine

    ????????
     
  5. #5
    Demondosage

    Demondosage Well-Known Member

    I'm sorry, I just must be missing something here. The article talked about hypogonadism and a mental addiction to the compounds. I'm speaking in terms of anxiety and paranoia from lack there of the hormones, not a mental dependency on them. Or am I mistaken here? Just trying to clear the air for you
     
  6. #6
    Millard Baker

    Millard Baker Member

    Short answer is 'yes'. Depression (anxiety) is a symptom of hypogonadism. Probably not clinical paranoia but anxiety over your wife cheating? Sure.

    People like blaming such symptoms on steroids but it really is the lack of steroids (when exogenous steroids are withdrawn and endogenous steroids are nonexistent due to ASIH) that is more likely to cause these problems.

    Yet another reason why pct crucial after any cycle.
     
  7. #7
    Demondosage

    Demondosage Well-Known Member


    Thank you, I did not do a PCT for this simply because I've used long enough I know I'm not coming back. I've tried that route before and its like pissing in the wind. This was just to get some medically monitored help and try to do things the right way. I did use some hcg but discontinued after 3 shots of it since the Dr. wants to draw blood next week. And I want my levels to show as low as possible. I'm going to stay someplace else until I can get right, I cant put the wife and kids through it anymore until I'm back to frikken normal again. Thanks for the responses to both of you
     
  8. #8
    BRICK

    BRICK Junior Member

    Hopefully by now, you have had your blood work done and got results?? I see your last post was about a week ago. I have been on HRT for 8 yrs now. Discovered the low T when seeing an endocrinologist due to low sperm count from being on gear for so long. We were trying for over a year to get pregnant w/ our 2nd child. For our 1st child, it happened right away but I wasnt using gear then. Anyhow, my total T level was super low...165 ng/dl. Way below normal range. Dr. had go completely off of gear for 4 weeks and then put me on HGH and clomid. We got pregnant about a month later! Was very happy for 2 reasons....New baby and I could FINALLY go on some T. He put me on Test Cypionate. 300 mgs every 3 weeks. Apparently 100 mgs per week puts you at a hi normal for T range. Of course I tweeked this a bit ;) and went to 300 mgs every week and have been up to 600 per week at times. But to answer your question re: anxiety, depression, and paranoia...I felt HORRIBLE when I was off. Irritable, depressed, anxious, low/no libido, ED. I dont recall being paranoid but given the right scenario, I easily could have seen myself distrusting my wife, especially since Im jealous to begin with. Throw in all those symptoms and Im 100% sure I would have been the same way as you. Well, hope this all helps and let us/me know what's going on w/ your bloodwork, treatment (hopefully), etc. You didnt mention b4 (unless I missed it) but how old are you?
     
    Last edited: Feb 5, 2012
  9. #9
    UFgrad777

    UFgrad777 Junior Member

    Good luck with a reply
     
  10. #10
    mac111

    mac111 Active Member

    thats just a big long cycle, not trt....
     
  11. #11
    Demondosage

    Demondosage Well-Known Member


    I should be getting my results back either today or tomm. I'm 31 yrs old, I've been using steroids for 12 years now. The first few years it was a couple cycles/yr, when I got to be about 24 or 25 yrs old then it was on gear a majority of the year, and the last 3 years it's been on the entire time with maybe 2 or 3 4-6 wk breaks, but nothing more. I pretty much had my mind made up I would be on TRT eventually anyways, and steroids was something that is part of my life I wouldn't stop doing, but after some bloodwork the past few years I decided I'd like to do this medically monitored. I had a few issues with cholesterol and liver count, nothing major but enough to make me realize I need to be smart about the way I go about things now. There are certain compounds I'm not going to use anymore such as dbol, drol, tren, etc etc. I believe our bodies can change in the way they handle certain compounds as we age. I'm not old yet, but I'm gym old and consider myself a vet in the gear world. I'm done having kids so fertility isn't an issue thank God. I have no idea what my test level will come back looking like, the strange part is my sex drive is not gone. Its nothing crazy like I am using 500+/wk test but its still really good. However, all of the other symptoms of low T are there. But I'm still using a moderate amount of GH which may be the reason for that. I'll update you and let you know what happens, thanks for sharing your story too
     
  12. #12
    Gear_Addict

    Gear_Addict Junior Member

    Agree with u, as we age our bodies can definitely change in the way they handle certain compounds.. I'm 35 & there are certain compounds too, I won't do.
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.